MATHEMATICA BOHEMICA, Vol. 122, No. 4, pp. 365-374 (1997)

Disjoint and complete unions of incidence structures

Frantisek Machala, Marek Pomp

Frantisek Machala, Department of Algebra and Geometry, Faculty of Science, Palacky University, Tomkova 40, Hejcin, 779 00 Olomouc, Czech Republic, e-mail:; Marek Pomp Department of Mathematics, Faculty of Science, University of Ostrava, Brafova 6, 701 03 Ostrava, Czech Republic, e-mail:

Abstract: Some decompositions of general incidence structures with regard to distinguished components (modular or simple) are considered and several structure theorems for them are deduced.

Keywords: incidence structure (context) and its special cases: complete, open, trivial, regular, simple, modular; onto homomorphisms of incidence structures; union of substructures: disjoint, complete.

Classification (MSC2000): 06B05, 08A35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition